# SDR UPS06847044

- Difficulty date: May 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING FLAP STA 219 CANOE SIDE BRACES HAVE PLAY AT ACTUATOR UPON REMOVAL OF LT WING FLAP STA 219 CANOE, FOUND REAR SPAR FITTING GOUGED OUT OF LIMITS IAW SRM 57-51-12.  MACHINED LT WING SPAR FITTING.  FABRICATED AND INSTALLED FOUR SPACERS ALL IAW UPS RAA DC8-57-20171 SAA EA 008-5710-01-A0223, BAC SERV REQ 1-196088918, AND FAA FORM 8100-9 ALL DATED 6/1/06.
